# SDR A6WA202207298257

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Plate
- Part number: 601R3221543
- Part serial: NSA
- Condition: Corroded
- Location: Cabin
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PLATE BETWEEN RBL9 TO RBL27 AT FS559+80 HAS CORROSION ***AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED FLOOR SUPPORT PLATE BETWEEN RBL9-RBL27 DUE TO CORROSION EXCEEDING ALLOWABLE DAMAGE LIMITS. REF CRJ 200 SRM 51-42-06
